Weak continuity and
almost continuity for multifunctions
Novi Sad Journal of Mathematics, Tome 20 (1990) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1990_20_1a_18,
author = {Popa Valeriu},
title = {Weak continuity and
almost continuity for multifunctions},
journal = {Novi Sad Journal of Mathematics},
pages = {185-193},
year = {1990},
volume = {20},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1990_20_1a_18/}
}
Popa Valeriu. Weak continuity and almost continuity for multifunctions. Novi Sad Journal of Mathematics, Tome 20 (1990) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1990_20_1a_18/